# SDR 03116428

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PERSONNEL DISCOVERED THE FOWARD SECTION OF THE EMERGENCY TRACK LIGHTING INOPERATIVE.  MAINTENANCE PERSONNEL RESCURED A CONNECTOR AND PERFORMED AN OPERATIONAL CHECK THAT WAS GOOD.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
